Orthogonal laurent polynomials corresponding to certain strong stieltjes distributions with applications to numerical quadratures

  1. Díaz-Mendoza, C. 1
  2. González-Vera, P. 1
  3. Jiménez Paiz, M. 1
  4. Cala Rodríguez, F. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universidad Austral de Chile
    info

    Universidad Austral de Chile

    Valdivia, Chile

    ROR https://ror.org/029ycp228

Journal:
Mathematics of Computation

ISSN: 0025-5718

Year of publication: 2006

Volume: 74

Issue: 253

Pages: 281-305

Type: Article

Data source: Scopus